# SDR ZW0A0108401

- Difficulty date: September 10, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N926TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49356
- Aircraft time: 38,839 hours, 29,563 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT A FWD CABIN FLOOR ANGLE HAD CORROSION AT RBL 5 INCHES TO LBL 5, STA 200.  FOUND CORRODED BEYOND LIMITS AND FABRICATED NEW SUPPORT. INSTALLED SUPPORT PER SRM 51-30-2 PAGE 2, FABRICATED PARTS PER SPM 6-70-01, PAGE 1 TO 3.
